# SDR IPXA13M77546

- Difficulty date: March 11, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 60,474 hours, 10,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS545     REPAIRED RT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS542-547 IAW EO MD11-5730-48222-A.
